My two nephrologists (partners) are in disagreement about whether or not I should be on both medications. One prescribed linsopril with furosemide, along with continuing the losartan. The second told me to stop the linsopril because it increases my risk of a heart attack. I have primary edema now and the first doctor believes that the combination linsopril and lasix will reduce my swelling and decrease the protein in my urine. I am scared and confused about this disagreement and don't know what to do. I especially feel put in the middle. I have uncontrolled hypertension.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my toprol isnt doing the job anymore (178/110) but losartan gives me cough and headache, and cozaar makes me prickle and itch and cough
1 answer • 22 Oct 2009
... and doctor prescribe me the following medicine XAVOR-DIN(losartan potassium50/hydrocholothiazide25, concor2.5mg, optilets-m,Zyloric-300, Hilaxin ...
1 answer • 20 Dec 2009
... have high blood pressure and I am not yet a diabetic. I am on the boarder line of becoming a diabetic. Recently I passed out and they believe it ...
2 answers • 6 Jan 2010
I have high blood pressure and I am diabetic I recently found out I am anemic, my doctor put me on potassium to raise my potassium level but it ...
3 answers • 25 Sep 2013
... high blood pressure, but lately my BP has been running low and I'm feeling light headed. Before starting to take it I was 189/106. This ...
2 answers • 28 May 2015